MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT REPLACEMENT CORD; MEGA SOFT REPLACEMENT CORD

MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT REPLACEMENT CORD; MEGA SOFT REPLACEMENT CORD
Model Number M2K07
Medical Device Problem Codes Fire (1245); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ambilocal hernia repair procedure, the cable broke and then burned.It burnt the draw sheet and hover pad.It did not burn the patient.This was discovered at the end of the case when it was completed.There were no adverse consequences for the patient.
 
Additional Manufacturer Narrative
(b)(4).No lot or batch number was provided therefore a device history could not be done.Photo images were received and are pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/17/2023.Photo analysis: this is an analysis of a set of images submitted for evaluation.Images 1 and 2: the images provided by the customer show burn marks on the draw sheet and hover pad.Image 3: the image provided by the customer shows a pigtail cable broken with burn marks near the connector area.No conclusion could be reached as to how this issue occurred through photo analysis.Because the instrument was not returned our evaluation is limited.

Brand Name
MEGASOFT REPLACEMENT CORD
Common Device Name
MEGA SOFT REPLACEMENT CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key15958165
Report Number1721194-2022-00116
Device Sequence Number5229457
Product Code GEI
UDI-Device Identifier10614559105238
UDI-Public10614559105238
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2K07
Device Catalogue NumberM2K07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown